Topologically-algebraic structure functors full reflective or coreflective restrictions of semitopological functors
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 3, p. 311-330
@article{CTGDC_1979__20_3_311_0,
     author = {Wischnewsky, Manfred Bernd},
     title = {Topologically-algebraic structure functors full reflective or coreflective restrictions of semitopological functors},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {3},
     year = {1979},
     pages = {311-330},
     zbl = {0426.18001},
     mrnumber = {557086},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_3_311_0}
}
Wischnewsky, Manfred B. Topologically-algebraic structure functors full reflective or coreflective restrictions of semitopological functors. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 3, pp. 311-330. http://www.numdam.org/item/CTGDC_1979__20_3_311_0/

1 Antoine, P., Etude élémentaire des catégories d'ensembles structurés, Bull. Soc. Math. Belg. 18 (1966). | Zbl 0192.10105

2 Börger R. & Tholen, W., Cantors Diagonalprinzip für Kategorien, Preprint, Fernuniversität Hagen, 1977.

3 Börger, R. & Tholen, W., Is any semitopological functor topologically algebraic ? Preprint, Fernuniversität Hagen, 1977.

4 Gabriel, P. & Ulmer, F., Lokal präsentierbare Kategorien, Lecture Notes in Math. 221, Springer (1971). | MR 327863 | Zbl 0225.18004

5 Herrlich, H., Topological functors, Gen. Topo. & Appl. 4 (1974), 125 - 142. | MR 343226 | Zbl 0288.54003

6 Herrlich, H., Nakagawa, R., Strecker, E. & Titcomb, T., Topologically-algebraic and semitopological functors, Preprint, Kansas Ste Univ. Manhattan 1977.

7 Herrlich, H. & Strecker, G., Semi-universal maps and universal initial completions, Preprint, Kansas Ste Univ., Manhattan, 1977.

8 Hoffmann, R.-E., Semi-identifying lifts and a generalization of the duality theorem for topological functors, Math. Nachr. 74 (1976), 295-307. | MR 428256 | Zbl 0345.18002

9 Hoffmann, R.-E., Topo logical functors admitting generalized Cauchy-completions, Lecture Notes in Math. 540, Springer (1976), 286-344. | MR 644648 | Zbl 0421.18002

10 Hoffmann, R.-E., Full reflective restrictions of topological functors, Math. Coll. Univ. Cape Town, Preprint in Math. Arbeitspapers 7, Univ. Bremen (1976), 98 - 119. | MR 491889 | Zbl 0409.18002

11 Hong, Y.H., Studies on categories of universal topological algebras, Thesis, Mac Master Univ., Hamilton, 1974.

12 Roberts, J.E., A characterization of topological functors, J. of Algebra 8 (1968), 131- 193. | MR 224674 | Zbl 0172.30904

13 Tholen, W., Semitopological functors, I, J. Pure & Appl. Algebra 15 (1979),53-73. | MR 532963 | Zbl 0413.18001

14 Tholen, W. & Wischnewsky, M.B., Semitopological functors II, Preprint Bremen, Hagen, 1977, J. Pure & Appl. Algebra ( to appear ). | Zbl 0413.18002

15 Tholen, W. & Wischnewsky, M.B., Semitopological functors, III: Lifting of mo nads and adjoint functors, Seminarberichte Fernuniv. Hagen 4 (1978), 129.

16 Tholen, W., Konkrete Funktoren, Habilitationschrift, Fernuniv. Hagen, 1978.

17 Wischnewsky, M.B., A lifting theorem for right adjoints, Preprint Univ. Bremen 1976, Cahiers Topo . et Géom. Diff. (to appear). | Numdam | MR 528344 | Zbl 0409.18003

18 Wischnewsky, M.B., A generalized duality theorem for structure functors, Preprint, Univ. Bremen 1977. | MR 569343

19 Wischnewsky, M.B., Existence and representation theorems for structure functors, Preprint, Univ. Bremen, 1977. | MR 569344

20 Wolff, H., External characterization o f semitopological functors, Handwritten manuscript, Univ. of Toledo, 1977.

21 Wyler, O., Top categories and categorical Topology, Gen. Topo. & Appl. 1 (1971), 17-28. | MR 282324 | Zbl 0215.51502